Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Larry L. Schumaker

Veröffentlichungen von Larry L. Schumaker zu Schumaker, L. ->
weitere Veröffentlichungen von Larry L. Schumaker:
On the dimension of bivariate spline spaces of smoothnessr and degreed=3r+1 (1990)
Fitting scattered data on spherelike surfaces using tensor products of trigonometric and polynomial splines (1991)
Locally linearly independent bases for bivariate polynomial spline spaces (2000)
Error bounds for the approximation of Green's kernels by splines (1979)
Procedures for kernel approximation and solution of fredholm integral equations of the second kind (1980)
Complete spline smoothing (1986)
Super spline spaces of smoothnessr and degreed≥3r+2 (1991)
On the approximation power of bivariate splines (1998)
Preface (1991)
Veröffentlichungen zu Schumaker, L.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Schumaker, J. F. Death anxiety in Malaysian and Australian university students
in: Journal of Social Psychology., Vol. 128 (1988), p. 41
Zugang: zum Volltext
ähnliche Vorschläge
1988
zeige Details
2
Schumaker, Verne N.. Ultracentrifuge studies of the binding of IgG of different subclasses to the Clq subunit of the first component of complement
In: Biochemistry. - Columbus, Ohio : American Chemical Society, ISSN 1520-4995, Vol. 15, No. 23 (1976), p. 5175-5181
Zugang: zum Volltext
ähnliche Vorschläge
1976
zeige Details
3
Solar, Samuel L.. Selective O-Alkylation of Tyrosine
In: The journal of organic chemistry. - [S.l.] : American Chemical Society, ISSN 1520-6904, Vol. 31, No. 6 (1966), p. 1996-1997
Zugang: zum Volltext
ähnliche Vorschläge
1966
zeige Details
4
Phillips, Martin L.. Physical properties of recombinant apolipoprotein(a) and its association with LDL to form an Lp(a)-like complex
In: Biochemistry. - Columbus, Ohio : American Chemical Society, ISSN 1520-4995, Vol. 32, No. 14 (1993), p. 3722-3728
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
5
Schumaker, B.L. Quantum mechanical pure states with gaussian wave functions
in: Physics Reports, in: Physics Reports . - Amsterdam : Elsevier, ISSN 0370-1573, ZDB-ID 1466624-8 Vol. 135, No. 6 (1986), p. 317-408
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
6
Alfeld, Peter, Schumaker, L. L. The dimension of bivariate spline spaces of smoothnessr for degreed≥4r+1
in: Constructive approximation , ISSN 1432-0940, Vol. 3 (1. 1987), p. 189-197
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
7
Alfeld, Peter, Schumaker, Larry L. On the dimension of bivariate spline spaces of smoothnessr and degreed=3r+1
in: Numerische Mathematik , ISSN 0945-3245, Vol. 57 (1. 1990), p. 651-661
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
8
Schumaker, Larry L., Traas, Cornelis Fitting scattered data on spherelike surfaces using tensor products of trigonometric and polynomial splines
in: Numerische Mathematik , ISSN 0945-3245, Vol. 60 (1. 1991), p. 133-144
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
9
Davydov, Oleg, Schumaker, Larry L. Locally linearly independent bases for bivariate polynomial spline spaces
in: Advances in computational mathematics , ISSN 1572-9044, Vol. 13 (4. 2000), p. 355-373
Zugang: zum Volltext
ähnliche Vorschläge
2000
zeige Details
10
Hämmerlin, Günther, Schumaker, Larry L. Error bounds for the approximation of Green's kernels by splines
in: Numerische Mathematik , ISSN 0945-3245, Vol. 33 (1. 1979), p. 17-22
Zugang: zum Volltext
ähnliche Vorschläge
1979
zeige Details
11
Hämmerlin, Günther, Schumaker, Larry L. Procedures for kernel approximation and solution of fredholm integral equations of the second kind
in: Numerische Mathematik , ISSN 0945-3245, Vol. 34 (2. 1980), p. 125-141
Zugang: zum Volltext
ähnliche Vorschläge
1980
zeige Details
12
Reddien, G. W., Schumaker, L. L. On a collocation method for singular two point boundary value problems
in: Numerische Mathematik , ISSN 0945-3245, Vol. 25 (4. 1975), p. 427-432
Zugang: zum Volltext
ähnliche Vorschläge
1975
zeige Details
13
Hu, Chiu Li, Schumaker, Larry L. Complete spline smoothing
in: Numerische Mathematik , ISSN 0945-3245, Vol. 49 (1. 1986), p. 1-10
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
14
Ibrahim, Adel Kh., Schumaker, Larry L. Super spline spaces of smoothnessr and degreed≥3r+2
in: Constructive approximation , ISSN 1432-0940, Vol. 7 (1. 1991), p. 401-423
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
15
Lai, Ming-Jun, Schumaker, Larry L. On the approximation power of bivariate splines
in: Advances in computational mathematics , ISSN 1572-9044, Vol. 9 (3/4. 1998), p. 251-279
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
16
Nürnberger, G., Schumaker, L. L., ... Interpolation by generalized splines
in: Numerische Mathematik , ISSN 0945-3245, Vol. 42 (2. 1983), p. 195-212
Zugang: zum Volltext
ähnliche Vorschläge
1983
zeige Details
17
Boor, Carl, Dahmen, Wolfgang, ... Preface
in: Constructive approximation , ISSN 1432-0940, Vol. 7 (1. 1991), p. 125-125
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details
18
Swaminathan, V., Schumaker, N.E., ... Photoluminescence of thermally treated n^+ Si-doped and semi-insulating Cr-doped GaAs substrates
in: Journal of Luminescence, in: Journal of Luminescence . - Amsterdam : Elsevier, ISSN 0022-2313, ZDB-ID 1491401-3 Vol. 22, No. 2 (1981), p. 153-170
Zugang: zum Volltext
ähnliche Vorschläge
1981
zeige Details
19
Green, G., Wilder, R.L., ... Detection of antibody monomers, dimers and polymers upon interaction of a homologous series of divalent haptens with its specific antibody
in: Biochemical and Biophysical Research Communications, in: Biochemical and Biophysical Research Communications . - Amsterdam : Elsevier, ISSN 0006-291X, ZDB-ID 1461396-7 Vol. 46, No. 2 (1972), p. 738-744
Zugang: zum Volltext
ähnliche Vorschläge
1972
zeige Details
20
Green, G., Wilder, R.L., ... Detection of antibody monomers, dimers and polymers upon interaction of a homologous series of divalent haptens with its specific antibody
in: Biochemical and Biophysical Research Communications, in: Biochemical and Biophysical Research Communications . - Amsterdam : Elsevier, ISSN 0006-291X, ZDB-ID 1461396-7 Vol. 46, No. 2 (1972), p. 738-744
Zugang: zum Volltext
ähnliche Vorschläge
1972